# SDR UALA2011090204716

- Difficulty date: August 31, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 87,695 hours, 14,028 cycles
- Engine: Pwa PW4060
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: BACC63BP14R15SNL
- Condition: Broken
- Location: Ac Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PACK TEMP CONTROL VLV CONNECTOR BROKEN AND WIRING DISCONNECTED.  CONNECTOR D676. PCN 563 -1806 AOG N3982.  BY- 8256 : D676 STRAIN RELIEF BROKEN, WIRING INTACT, D678 AT OTHER END OF VLV HAS WIRING PULLED.  REPLACED CONNECTOR D676, NEEDS OP CHECK, CONNECTOR D678 WILL BE REPLACED ON SMC17.
